# SDR ASAA2018061165005

- Difficulty date: June 6, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 18,535 hours, 6,113 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU DID NOT START ON GROUND,  FAULT LIGHT ILLUMINATED AND EXTINGUISHED AFTER 5 MINUTES IAW THE QRH.  ACFT GROUNDED.  ATTEMPTED START ON GROUND . APU STARTED NORMALLY. APU ENGINE PARAMETERS AND READINGS ARE NORMAL. NO ACFT HISTORY.  FOUND MESSAGE 49-41011, NO FLAME SHUTDOWN, ON CDU.
